Giulia Sarfatti
Giulia Sarfatti
Dipartimento di Matematica e Informatica "U. Dini" - Universitŕ di Firenze
Verified email at unifi.it - Homepage
TitleCited byYear
The Bohr theorem for slice regular functions
CD Rocchetta, G Gentili, G Sarfatti
Mathematische Nachrichten 285 (17‐18), 2093-2105, 2012
252012
A Bloch-Landau theorem for slice regular functions
C Della Rocchetta, G Gentili, G Sarfatti
Advances in hypercomplex analysis, 55-74, 2013
222013
Landau–Toeplitz theorems for slice regular functions over quaternions
G Gentili, G Sarfatti
Pacific Journal of Mathematics 265 (2), 381-404, 2013
212013
Elements of function theory in the unit ball of quaternions
G Sarfatti
PhD thesis, Universitá di Firenze, 2013
192013
Invariant metrics for the quaternionic Hardy space
N Arcozzi, G Sarfatti
The Journal of Geometric Analysis 25 (3), 2028-2059, 2015
172015
Quaternionic Hardy spaces
C de Fabritiis, G Gentili, G Sarfatti
arXiv preprint arXiv:1404.1234, 2014
122014
From Hankel operators to Carleson measures in a quaternionic variable
N Arcozzi, G Sarfatti
Proceedings of the Edinburgh Mathematical Society 60 (3), 565-585, 2017
92017
Quaternionic Hardy spaces
C de Fabritiis, G Gentili, G Sarfatti
Ann. Sc. Norm. Super. Pisa Cl. Sci 18 (2), 697-733, 2018
82018
Carleson measures for the Dirichlet space on the bidisc
N Arcozzi, P Mozolyako, KM Perfekt, G Sarfatti
arXiv preprint arXiv:1811.04990, 2018
62018
Slice-polynomial functions and twistor geometry of ruled surfaces in
A Altavilla, G Sarfatti
Mathematische Zeitschrift 291 (3-4), 1059-1092, 2019
52019
The orthogonal projection on slice functions on the quaternionic sphere
N Arcozzi, G Sarfatti
Journal of Physics: Conference Series 597 (1), 012011, 2015
52015
The Mittag-Leffler Theorem for regular functions of a quaternionic variable
G Gentili, G Sarfatti
New York J. Math 23, 583-592, 2017
32017
Quaternionic Hankel operators and approximation by slice regular functions
G Sarfatti
arXiv preprint arXiv:1501.02079, 2015
32015
Shift invariant subspaces of slice functions
A Monguzzi, G Sarfatti
arXiv preprint arXiv:1802.02344, 2018
22018
Configurations of flags in orbits of real forms
E Falbel, M Maculan, G Sarfatti
arXiv preprint arXiv:1802.10315, 2018
12018
A direct approach to quaternionic manifolds
G Gentili, A Gori, G Sarfatti
Mathematische Nachrichten 290 (2-3), 321-331, 2017
12017
Quaternionic toric manifolds
G Gentili, A Gori, G Sarfatti
arXiv preprint arXiv:1612.03600, 2016
12016
Ideals of regular functions of a quaternionic variable
G Gentili, G Sarfatti, DC Struppa
arXiv preprint arXiv:1611.08827, 2016
12016
Quaternionic inner and outer functions
A Monguzzi, G Sarfatti, D Seco
Concrete Operators 6 (1), 44-57, 2019
2019
Byung Hee An and Yunhyung Cho
D Angella, H Kasuya, G Cazassus, MJ Lean, M Kawasaki, P Ozsváth, ...
Journal of Symplectic Geometry 17 (1), 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20